# SDR CA020730001

- Difficulty date: July 26, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  A/C WAS SITTING AT THE GATE WITH AC EXTERNAL POWER SELECTED ON AND HYDRAULIC SYSTEM NR 3 PRESSURIZED.  AC POWER HAS BEEN SELECTED OFF WITH HYDRAULIC NR 3 SYSTEM STILL PRESSURIZED WHICH CAUSED THE NLG TO COLLAPSE.   DUE TO CHOCKS BEING INSTALLED, NLG DID NOT COLLAPSE COMPLETELY AND NO DAMAGE OCCURRED TO THE A/C.  NO PASSENGERS WERE ONBOARD AND NO PERSONAL WERE INJURED.  NOSE LANDING GEAR SELECTOR VALVE REPLACED,  GEAR SWINGS PERFORMED AND LANDING GEAR OPS CHECKED SERVICEABLE IN ACCORDANCE WITH THE AMM.
